# SDR ASAA2022100540165

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,070 hours, 17,282 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ALPHA VANE LIGHT ILLUMINATED AFTER ENGINE START W/ PROBE SWITCHES ON. GROUNDED - YES. RESET RIGHT ALPHA VANE HEATER C/B ON P18-3 PANEL. ALPHA VANE HEATER OPS CHECK GOOD IAW B737-800 AMM 34-21-05.
